# SDR F3LA202501270182

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 008977
- Aircraft time: 15,972 hours, 7,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FOUND CRACK ON R/H SHEAR PLATE BETWEEN FR69-70.REQUIRES REPLACEMENT AS PER A320N SRM 51-72-11 REV 42.   PERFORMED REPLACEMENT OF R/H SHEAR PLATE BETWEEN FR 69-70 AS PER A320N SRM 51-72-11 REV 42. MX ACTION IS ACCEPTABLE.
